Withdraw symptoms?

Discussion in 'Rebooting - Porn Addiction Recovery' started by ian35withers, Mar 13, 2015.

  1. ian35withers

    ian35withers Fapstronaut

    13
    7
    3
    This is a simi long comment, hope you read it all.

    How to you manage your withdraw symptoms? I'm not even sure if they are withdraws becaue they are happening on a day that I relapsed. But anyway, my withdraws are incredibly severe, and I don't know how much more I can take. The two major ones hate extreme horniness and depression. I've gotten so horny that I threw up, got light headed and passed out. Combine that with the depression and my life at the moment is a living hell. To the point I've actually considered suicide over it. That bad. Maybe it's because I'm going through puberty and that's makingit worse. I don't know. Is there any advice you guys would give to help me conquer my withdraws?
     
  2. PrevCDM

    PrevCDM Guest

    Get into a healthy hobby. Music, sports, arts. Get out and get social. Make new friends. This will help the time pass and the symptoms fade.
     
  3. Lebronlife023

    Lebronlife023 Fapstronaut

    18
    4
    3
    Exercise man. And hard exercise. Jogging, and lifting followed by cold showers. Point is, u want to take ur frustrations out on something. Do whats effective for u. I found that playing dungeon runs in World of Warcraft killed my urges because I focus so much fury into killing mobs and impressing my group.
     
  4. ian35withers

    ian35withers Fapstronaut

    13
    7
    3
    Thanks man. I guess a lot of my problems are that I litterally do nothing all day.
     

Share This Page